i have 7 more dark blue pills of my OrthoTC left, and then i have the 7 sugar pills. about a week after i started the pills, i started getting really bad cramps like i had to go to the bathroom. sometimes i would have diharea, but i dont anymore, i just get a really bad pain like i have to go to the bathroom. i usually dont have to go to the bathroom or anything, and if i wait awhile the pain goes away. will this "pain" be going away soon? is it because this is my first month of OrthoTC??
Posts: 26 | Registered: Sep 2002
| IP: Logged |
If these cramps are that serious, you need to go back to your doctor and make sure everything is okay and maybe get switched to different pills. Also, read the instruction manual that came with them, as they might provide answers to your questions.
Pills are sometimes supposed to help with cramps, and not make them worse so if it keeps happening and you are in serious pain, go back to your doctor.
------------------ Why does a rose represent love, when a rose always dies??
Friends are like condoms, they help out when things get hard.
Sometimes women experience side effects during the first few months of the pill that go away over time. Other times, though, severe cramping and other side effects are a sign that that particular pill formulation is not right for that particular woman, so she'd want to go to the doctor and get it checked out.
I would wait and see if the effects fade after the first month, and if they don't -- or if they become more severe, or you experience any other abnormal side effects -- go to your doctor and get checked out.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.